Alert archive / North Dakota / High Wind Warnings in 2020
High Wind Warning 3, NWS Bismarck, ND
NWS Bismarck, ND issued this high wind warning at Mar 1, 2020, 7:43 AM CST for 17 counties in North Dakota. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 1, 2020, 7:43 AM CST (13:43 UTC)
- Expired
- Mar 1, 2020, 12:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Kidder County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Wells County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 62 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 7:52 AM CST | NON-TSTM WND GST 61 | 9 Nw Williston, ND | ASOS STATION KXWA WILLISTON AIRPORT. |
| Mar 1, 7:55 AM CST | NON-TSTM WND GST 63 | 2 Ese Tioga, ND | AWOS STATION KD60 TIOGA. |
| Mar 1, 7:56 AM CST | NON-TSTM WND GST 63 | 9 Nw Alkabo, ND | MESONET STATION CSBN8 30 W CROSBY. |
| Mar 1, 8:31 AM CST | NON-TSTM WND GST 58 | 4 W New Town, ND | MESONET STATION ND018 4 W NEW TOWN. |
| Mar 1, 8:47 AM CST | NON-TSTM WND GST 58 | 3 E Moffit, ND | MESONET STATION TS633 LONG LAKE NWR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 1.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
327 WWUS73 KBIS 011343 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 743 AM CST Sun Mar 1 2020 NDZ001-002-009-010-017-012145- /O.UPG.KBIS.WI.Y.0006.000000T0000Z-200302T0000Z/ /O.NEW.KBIS.HW.W.0003.200301T1343Z-200301T1800Z/ /O.NEW.KBIS.WI.Y.0007.200301T1800Z-200302T0000Z/ Divide-Burke-Williams-Mountrail-McKenzie- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, Parshall, and Watford City 743 AM CST Sun Mar 1 2020 /643 AM MST Sun Mar 1 2020/ ...HIGH WIND WARNING IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...For the High Wind Warning, northwest winds 35 to 45 mph with gusts up to 65 mph. For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Divide, Burke, Williams, Mountrail and McKenzie Counties. * WHEN...For the High Wind Warning, until noon CST /11 AM MST/ today. For the Wind Advisory, from noon CST /11 AM MST/ today to 6 PM CST /5 PM MST/ this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NDZ003>005-011>013-018>023-034>036-012145- /O.UPG.KBIS.WI.Y.0006.000000T0000Z-200302T0000Z/ /O.NEW.KBIS.HW.W.0003.200301T1343Z-200301T1800Z/ /O.NEW.KBIS.WI.Y.0007.200301T1800Z-200302T0000Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Dunn-Mercer-Oliver- McLean-Sheridan-Wells-Morton-Burleigh-Kidder- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Mandan, Bismarck, Steele, and Tappen 743 AM CST Sun Mar 1 2020 /643 AM MST Sun Mar 1 2020/ ...HIGH WIND WARNING IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 60 mph. For the Wind Advisory, northwest winds 35 to 45 mph with gusts up to 55 mph expected. * WHERE...Portions of north central, south central and southwest North Dakota. * WHEN...For the High Wind Warning, until noon CST /11 AM MST/ today. For the Wind Advisory, from noon CST /11 AM MST/ today to 6 PM CST /5 PM MST/ this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NDZ025-031>033-037-041-042-045>048-050-051-012145- /O.CON.KBIS.WI.Y.0006.000000T0000Z-200302T0000Z/ Foster-Golden Valley-Billings-Stark-Stutsman-Hettinger-Grant- Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Carrington, Beach, Medora, Dickinson, Jamestown, Mott, New England, Elgin, Carson, New Leipzig, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 743 AM CST Sun Mar 1 2020 /643 AM MST Sun Mar 1 2020/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of south central, southeast and southwest North Dakota. * WHEN...From 7 AM CST /6 AM MST/ this morning to 6 PM CST /5 PM MST/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ waa
2 follow-up statements
250 WWUS73 KBIS 011533 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 933 AM CST Sun Mar 1 2020 NDZ001-002-009-010-017-012345- /O.CON.KBIS.HW.W.0003.000000T0000Z-200301T1800Z/ /O.CON.KBIS.WI.Y.0007.200301T1800Z-200302T0000Z/ Divide-Burke-Williams-Mountrail-McKenzie- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, Parshall, and Watford City 933 AM CST Sun Mar 1 2020 /833 AM MST Sun Mar 1 2020/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...For the High Wind Warning, northwest winds 35 to 45 mph with gusts up to 65 mph. For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Divide, Burke, Williams, Mountrail and McKenzie Counties. * WHEN...For the High Wind Warning, until noon CST /11 AM MST/ today. For the Wind Advisory, from noon CST /11 AM MST/ today to 6 PM CST /5 PM MST/ this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NDZ003>005-011>013-018>023-034>036-012345- /O.CON.KBIS.HW.W.0003.000000T0000Z-200301T1800Z/ /O.CON.KBIS.WI.Y.0007.200301T1800Z-200302T0000Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Dunn-Mercer-Oliver- McLean-Sheridan-Wells-Morton-Burleigh-Kidder- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Mandan, Bismarck, Steele, and Tappen 933 AM CST Sun Mar 1 2020 /833 AM MST Sun Mar 1 2020/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 60 mph. For the Wind Advisory, northwest winds 35 to 45 mph with gusts up to 55 mph expected. * WHERE...Portions of north central, south central and southwest North Dakota. * WHEN...For the High Wind Warning, until noon CST /11 AM MST/ today. For the Wind Advisory, from noon CST /11 AM MST/ today to 6 PM CST /5 PM MST/ this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NDZ040-043-044-012345- /O.EXA.KBIS.WI.Y.0006.000000T0000Z-200302T0000Z/ Slope-Bowman-Adams- Including the cities of Marmarth, Bowman, and Hettinger 833 AM MST Sun Mar 1 2020 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Slope, Bowman and Adams Counties. * WHEN...From 7 AM CST /6 AM MST/ this morning to 6 PM CST /5 PM MST/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ025-031>033-037-041-042-045>048-050-051-012345- /O.CON.KBIS.WI.Y.0006.000000T0000Z-200302T0000Z/ Foster-Golden Valley-Billings-Stark-Stutsman-Hettinger-Grant- Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Carrington, Beach, Medora, Dickinson, Jamestown, Mott, New England, Elgin, Carson, New Leipzig, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 933 AM CST Sun Mar 1 2020 /833 AM MST Sun Mar 1 2020/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of south central, southeast and southwest North Dakota. * WHEN...From 7 AM CST /6 AM MST/ this morning to 6 PM CST /5 PM MST/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ waa
287 WWUS73 KBIS 011758 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1158 AM CST Sun Mar 1 2020 NDZ001-002-009-010-017-020000- /O.EXP.KBIS.HW.W.0003.000000T0000Z-200301T1800Z/ /O.CON.KBIS.WI.Y.0007.200301T1800Z-200302T0000Z/ Divide-Burke-Williams-Mountrail-McKenzie- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, Parshall, and Watford City 1158 AM CST Sun Mar 1 2020 /1058 AM MST Sun Mar 1 2020/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Divide, Burke, Williams, Mountrail and McKenzie Counties. * WHEN...For the High Wind Warning, until noon CST /11 AM MST/ today. For the Wind Advisory, from noon CST /11 AM MST/ today to 6 PM CST /5 PM MST/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ003>005-011>013-018>023-034>036-020000- /O.EXP.KBIS.HW.W.0003.000000T0000Z-200301T1800Z/ /O.CON.KBIS.WI.Y.0007.200301T1800Z-200302T0000Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Dunn-Mercer-Oliver- McLean-Sheridan-Wells-Morton-Burleigh-Kidder- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Mandan, Bismarck, Steele, and Tappen 1158 AM CST Sun Mar 1 2020 /1058 AM MST Sun Mar 1 2020/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of north central, south central and southwest North Dakota. * WHEN...For the High Wind Warning, until noon CST /11 AM MST/ today. For the Wind Advisory, from noon CST /11 AM MST/ today to 6 PM CST /5 PM MST/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ025-031>033-037-040>048-050-051-020000- /O.CON.KBIS.WI.Y.0006.000000T0000Z-200302T0000Z/ Foster-Golden Valley-Billings-Stark-Stutsman-Slope-Hettinger- Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Carrington, Beach, Medora, Dickinson, Jamestown, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 1158 AM CST Sun Mar 1 2020 /1058 AM MST Sun Mar 1 2020/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of south central, southeast and southwest North Dakota. * WHEN...From 7 AM CST /6 AM MST/ this morning to 6 PM CST /5 PM MST/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ waa
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Mar 1, 6:18 AM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Mar 1, 6:18 AM CST, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 618 AM CST Sun Mar 1 2020 .UPDATE... Issued at 602 AM CST Sun Mar 1 2020 Forecast currently looks on track. We did just have a gust to 61 mph at the Williston Airport with the 6 AM observation. Most obs have been in the 50 to 55 mph range for peak gusts upstream and they've dropped off pretty quickly after a short period of stronger winds. Will bump up winds a bit in the NPW. RAP soundings are showing the potential for a brief period of HWW criteria winds. Will continue to monitor for potential HWW. && .SHORT TERM...(Today and tonight) Issued at 318 AM CST Sun Mar 1 2020 Wind highlights are the main concern in the short term forecast period. Currently, surface low pressure is located near Regina Saskatchewan. Strong pressure gradient and fall/rise couplet is currently producing gusts around 45 mph over western Saskatchewan. The initial cold front has pushed through the forecast area. Earlier snow shower activity has diminished and the next precip will mainly across the north behind the secondary cold front. Leading edge of this is pushing across the Saskatchewan border into Montana, north of Glasgow, and will be working it's way into northwest ND shortly before 12 UTC. Any accumulating precip today should remain along the northern tier counties and most likely confined to maybe the Turtle Mountains, which will be closest to the upper level low, which sweep by mid morning through early afternoon. There may be a scattered rain or snow shower as far south as the Highway 200 corridor, but it will be too dry with strong subsidence south of here. The main hazard to day will be the strong winds associated with the low pressure system. Already this morning we see boundary layer winds of 35 to 45 knots with 85H winds to 50 knots across much of western and central ND with an area of strong cold advection from south central into northeast ND, and another, over western ND, behind the secondary cold front. In addition strong lapse rates are already developing over this same area. Latest RAP forecast soundings indicate the potential for boundary layer winds to elevate to near 50 knot winds aloft Crosby around 10 UTC and sweep southeast to Minot and Garrison around 12-14 UTC and eventually into the James River Valley near midday. The strongest isallobaric winds will track across the northwest and north central this morning through early afternoon. Winds aloft are not as strong over southwest ND but steep lapse rates remain over the southwest and south central through the afternoon, keeping the potential to mix the stronger winds aloft down to the surface through the afternoon. Granted those winds will not be as strong, especially after 18-21 UTC. Expect the day shift may be able to drop western portions of the advisory early. Once the winds diminish this afternoon west and by early evening central, it will be quiet through the remainder of Sunday night. Expect little recovery in temperatures once the cold advection kicks in, but they won't drop off quickly either. we may see some slight recovery this afternoon. Generally expect rather steady temperatures in the upper 20s to middle 30s. Expect mainly clear and colder temperatures tonight with lows in the teens to lower 20s. .LONG TERM...(Monday through Saturday) Issued at 318 AM CST Sun Mar 1 2020 A couple of clipper systems will track across the Northern Plains through the extended period as a northwest upper flow remains over the region. Each clipper system will bring a brief warm-up ahead of the low, generally light precipitation associated with the low, and a brief cool-down behind the exiting low. One will track through the area Monday into Tuesday. The next will move through the area Wednesday night through Thursday. The main feature with these systems will likely be the winds with breezy to windy conditions both ahead and behind each low. Temperatures remain seasonable to mild through the period, with the potential for a nice warm-up at the end of the forecast period as models are indicating stronger ridging over the central U.S. Friday and Saturday. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 602 AM CST Sun Mar 1 2020 A strong cold front will move across western and central North Dakota today. Strong winds with gusts to around 55 mph with the initial cdfnt passage, and advisory criteria winds (sustained 30 mph with gusts to 45 mph through the morning west and mid morning through the afternoon central. MVFR ceilings will spread across the forecast area this morning, then lift to low VFR early this afternoon before clearing mid to late afternoon. && .BIS WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 6 PM CST /5 PM MST/ this evening for NDZ003>005-011>013-018>023-025-031>037-041-042-045>048-050-051. Wind Advisory until 6 PM CST /5 PM MST/ this evening for NDZ001- 002-009-010-017. && UPDATE...TWH SHORT TERM...TWH LONG TERM...TWH AVIATION...TWH
Hazardous weather outlook, Mar 1, 6:20 AM CST, 1 hour 23 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 620 AM CST Sun Mar 1 2020 NDZ001>005-009>013-017>023-025-031>037-041-042-045>048-050-051- 021230- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Hettinger-Grant-Sioux-Emmons-Logan-La Moure-McIntosh- Dickey- 620 AM CST Sun Mar 1 2020 /520 AM MST Sun Mar 1 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Today and Tonight Gusty northwest winds up to 50 mph are expected today. A wind advisory is in effect. See www.weather.gov/bis for details. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ040-043-044-021230- Slope-Bowman-Adams- 520 AM MST Sun Mar 1 2020 This Hazardous Weather Outlook is for portions of southwest North Dakota. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Mar 1, 6:03 AM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
603 AM CST SUN MAR 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 AM NON-TSTM WND GST 9 NW WILLISTON 48.26N 103.75W
03/01/2020 M61 MPH WILLIAMS ND ASOS
ASOS STATION KXWA WILLISTON AIRPORT.
&&
ZHLocal storm report, Mar 1, 6:12 AM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
612 AM CST SUN MAR 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 AM NON-TSTM WND GST 9 NW ALKABO 48.97N 104.00W
03/01/2020 M60 MPH DIVIDE ND MESONET
MESONET STATION CSBN8 30 W CROSBY.
&&
ZHLocal storm report, Mar 1, 6:57 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
657 AM CST SUN MAR 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM NON-TSTM WND GST 9 NW WILLISTON 48.26N 103.75W
03/01/2020 M67 MPH WILLIAMS ND ASOS
ASOS STATION KXWA WILLISTON AIRPORT.
&&
ZHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 7:43 AM CST | Wind Advisory | BIS | Bottineau, Burke, Burleigh, Divide, Dunn, Kidder and 11 more | 10 hr |
| Mar 1, 5:23 PM CST | River Flood Warning | BIS | Morton, Sioux | 45 hr |
Nearby
High Wind Warnings in North Dakota, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.